Explanation of delocalization in the continuous random-dimer model

e-Archivo Repository

Show simple item record

dc.contributor.author Sánchez, Angel
dc.contributor.author Domínguez-Adame, Francisco
dc.contributor.author Berman, Gennady P.
dc.contributor.author Izrailcv, Felix
dc.date.accessioned 2012-09-06T11:35:54Z
dc.date.available 2012-09-06T11:35:54Z
dc.date.issued 1995-03-01
dc.identifier.bibliographicCitation Physical Review B, vol. 51, n, 10, 1 mar. 1995. Pp. 6769–6772
dc.identifier.issn 1098-0121 (print version)
dc.identifier.issn 1550-235X (online version)
dc.identifier.uri http://hdl.handle.net/10016/15229
dc.description.abstract We propose an explanation of the bands of extended states appearing in random one-dimensional models with correlated disorder, focusing on the continuous random-dimer model [A. Sanchez, E. Macia, and F. Dominguez-Adame, Phys. Rev. B 49, 147 (1994)]. We show exactly that the transmission coefficient at the resonant energy is independent of the number of host sites between two consecutive dimers. This allows us to understand why there are bands of extended states for every realization of the model as well as the dependence of the bandwidths on the concentration. We carry out a perturbative calculation that sheds more light on the above results. In the conclusion we discuss generalizations of our results to other models and possible applications which arise from insight into this problem.
dc.description.sponsorship AS. was partially supported by MEC (Spain)/Fulbright, by DGICyT (Spain) through project PB92-0248, and by the European Union Human Capital and Mobility Programme through Contract No. ERBCHRXCT930413. ED.-A was supported by Universidad Complutense through project PRI61193-4811. G.P.B. gratefully acknowledges partial support from Linkage Grant No. 93-1602 from NATO Special Programme Panel on Nanotechnology. Work at Los Alamos is performed under the auspices of the U.S. Department of Energy.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher American Physical Society
dc.title Explanation of delocalization in the continuous random-dimer model
dc.type article
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1103/PhysRevB.51.6769
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1103/PhysRevB.51.6769
dc.rights.accessRights openAccess
dc.type.version publishedVersion
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record